Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A range and existence theorem for pseudomonotone perturbations of maximal monotone operators
HTML articles powered by AMS MathViewer

by Vy Khoi Le PDF
Proc. Amer. Math. Soc. 139 (2011), 1645-1658 Request permission

Abstract:

In this paper, we prove a range and existence theorem for multivalued pseudomonotone perturbations of maximal monotone operators. We assume a general coercivity condition on the sum of a maximal monotone and a pseudomonotone operator instead of a condition on the pseudomonotone operator only. An illustrative example of a variational inequality in a Sobolev space with variable exponent is given.
References
Similar Articles
Additional Information
  • Vy Khoi Le
  • Affiliation: Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, Missouri 65409
  • Email: vy@mst.edu
  • Received by editor(s): March 9, 2010
  • Received by editor(s) in revised form: May 10, 2010
  • Published electronically: September 3, 2010
  • Communicated by: Nigel J. Kalton
  • © Copyright 2010 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 139 (2011), 1645-1658
  • MSC (2010): Primary 35J85, 47H05, 47J20, 47J30
  • DOI: https://doi.org/10.1090/S0002-9939-2010-10594-4
  • MathSciNet review: 2763754